Numerical Algorithms, ( ISI ), Volume (71), No (1), Year (2016-1) , Pages (89-102)

Title : ( Iterative methods for nonlinear systems associated with finite difference approach in stochastic differential equations )

Authors: Ali Reza Soheili , Fazlollah Soleymani ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

We present some iterative methods of different convergence orders for solving systems of nonlinear equations. Their computational complexities are studies.Then, we introduce the method of finite difference for solving stochastic differential equations of Itˆo-type. Subsequently, our multi-step iterative schemes are employed in this procedure. Several experiments are finally taken into account to show that the presented approach and methods work well.

Keywords

, Nonlinear systems, Finite difference method, Order, Stochastic differential
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1047364,
author = {Soheili, Ali Reza and Soleymani, Fazlollah},
title = {Iterative methods for nonlinear systems associated with finite difference approach in stochastic differential equations},
journal = {Numerical Algorithms},
year = {2016},
volume = {71},
number = {1},
month = {January},
issn = {1017-1398},
pages = {89--102},
numpages = {13},
keywords = {Nonlinear systems; Finite difference method; Order; Stochastic differential equations},
}

[Download]

%0 Journal Article
%T Iterative methods for nonlinear systems associated with finite difference approach in stochastic differential equations
%A Soheili, Ali Reza
%A Soleymani, Fazlollah
%J Numerical Algorithms
%@ 1017-1398
%D 2016

[Download]